# SDR 2016FA0000517

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N2373M
- Make and model: Cessna 172S
- Aircraft serial: 172S10592
- Aircraft time: 4,837 hours
- Engine: Lyc IO360L2A
- Engine time: 2,259 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POST INSPECTION RUN, ENGINE DID NOT OPERATE TO SPECIFICATIONS.  MAINTENANCE PERFORMED A DIFFERENTIAL CYLINDER LEAK CHECK AND CYLINDER NR 4 FAILED, AIR LEAKED BY EXHAUST VALVE.  REMOVED CYLINDER AND VISUAL INSPECTION CONFIRMED LEAK.
